MathSciNet Relay Station
MathSciNet bibliographic data
MR2383929 (2009a:58016) 58E20 (35B65 35J60)
Rivière, Tristan; Struwe, Michael Partial regularity for harmonic maps and related problems. Comm. Pure Appl. Math. 61 (2008), no. 4, 451–463.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement